... pressure has been uncontrolable. The doctor has me on many medications plus 16 pottasium pills a day as the bp pills lower my pottasium. I recently had my kidney's tested and they checked out OK. I have an appt. with a cardiologist on Wed. to see if there is anything else wrong. Is there any suggestions out there? My Blood pressure runs 175/109 ... usually higher The medications I'm on are: Lisinopril HCTZ 20/25 2 daily, minoxidil 10mg 1/2 daily, atenolol 100mg 1 daily, gemfibrozil 600mg 2 daily, sertraline HC1 100mg.1/2 daily, 1200mg fish oil 1 daily, Potassium Chloride 10meo 16 daily
I'm sorry I don't have any great advice to give you, just some sympathy. I'm going through a similar thing. My blood pressure also keeps going too high, only I haven't seen a cardio in 2 years. I need a new one. I'm afraid I'm going to the ER before the weekend gets here. I'm only one 3 drugs for the pressure and 1 Potassium pill. I want to ask you, is the Potassium pills these really big white pills that are hard to swallow? The ones I have are huge. And I never have a problem swallowing pills, but these things are like chalk and get stuck in my throat. So I have to chew it up, mix it with soda or water in my mouth, and then swallow it. I can't imagine having to take 16 of these a day. That's why I'm asking about yours. These are prescription pills, are yours prescription?
I assume the Doc told you to avoid Salt, caffeine and nicotine?
I hope they get your pressure under control soon.
I had a similar problem a few years ago, & my doc increased my atenolol from 25mg to 200mg. It didn't work so he sent me to a kidney doctor (they prescribe for HPB )he canged , or added something else. It still didn't resolve, but I had an appt. with my cardiologist for my yearly check up & explained all that had been goin on, & his answer was that I was being prescribed all the wrong meds. I can't remember what he gave me, but it went right to normal again as soon as I started tking it. Mine has always been very low, & it was thesystolic that was high. Actually it was jumping up & down like a ball!. Trust your cardiologist completely. He wil get you straighterned out hopefully Mu hubby has had HPB for years & he uses the same cardiologist, & the meds he gets have him completely under control. He just stopped his lisinopril because his was getting too low! He is now on just furosemide, & atenolol for his blood pressure , but takes sertraline 200mg a day,Plavix etc.. Your heart doc may want to do an angiogram to check your blood fow. After getting 4 stents, My hubbies. BP has gone way down. Just my thoughts...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2012 • 1 answer
Posted 24 Apr 2014 • 1 answer
Posted 24 Oct 2014 • 1 answer
Posted 31 Jan 2017 • 0 answers
Posted 2 Jun 2017 • 0 answers